# SDR AC2A094057

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,708 hours
- Engine: Allsn 250C40B
- Engine time: 2,859 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23075496
- Part serial: JGALM0163
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 4,037 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/ECU 2 ADVISORY LIGHT ILLUMINATED ON SHUTDOWN. VFMVFLT FAULT WAS RECORDED FOR ECU 2. REPLACED HMU.
